# SDR TRAX200701297

- Difficulty date: August 28, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PLACARDS MISSING.    10-18-07   EXTERNAL PLACARD ERPLACED IAW MM 11-00-00.
